MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.sleep.2006.06.003

Медицинская библиотека · Sleep medicine · 2007

Restless legs syndrome in narcolepsy: a side effect of sodium oxybate?

Abril Beatriz, Carlander Bertrand, Touchon Jacques, Dauvilliers Yves

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Gamma-hydroxybutyrate (GHB) has re-emerged as a major treatment for narcolepsy. As dopaminergic transmission is clearly involved in the pathophysiology of restless legs syndrome (RLS), and GHB reduces dopamine release, one may hypothesize that RLS may occur in narcolepsy in the presence of GHB. We report a case of narcolepsy with a severe occurrence of typical RLS with GHB, symptoms never previously experienced by the subject and reversible after withdrawal.

Для цитирования: Abril Beatriz, Carlander Bertrand, Touchon Jacques, Dauvilliers Yves. Restless legs syndrome in narcolepsy: a side effect of sodium oxybate?. Sleep medicine. 2007. DOI: 10.1016/j.sleep.2006.06.003.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.